It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


2BClean - you've NO IDEA how much you've helped me to know that it's possible... I remember reading your 'five day' instead of TWO WEEKS (although I am not being unrealistic... I Know it's not going to end at day 6 or 7) but the reality of feeling just a little better around those days is so much more encouraging to hear than 14 days.

Also, the mind is so powerful and since I've been unsuccessful on getting off before, I'm extremely concerned about this. I just don't feel so bound and determined like I did before. I don't have that 'I don't have a choice' feeling anymore and that worries me. But I'll be w/my friend this weekend and we'll just have to see if I can make it hour by hour, day by day. He doesn't know the whole story. He thinks that I was mislead into getting on this med and am now stuck on it. If he knew of my previous problems, he'd be history. But... again, he's good for me NOW. He really pushes me to try and make myself a better person, almost to spite him.

As my counselor says.... (and she knows he's not good for me... TOO controlling, although I need someone that does that a little (that father figure I never had - but he's not old) but he very much takes the 'man' role. I like that to a degree but he goes overboard. My counselor knows me and knows that when I get off of this, lose my weight, have the accomplishment of getting off of opiates behind me, she knows that I will be ready to be alone and love it. She knows that I have a tremendous rebellious side and any other time, I'd be telling this man to shove it... BUT.... he has a hold on me now and I honestly believe that God sends people our way to do different things in our lives. I try to learn something from everyone... Even if that something is that I DO NOT want to be with a very strong, controlling man. But as my counselor says... "USE HIM". Use him as your motivation, even though you are doing this for you.... he's helping me.

Just please pray I can do it. Oh, a VERY important factor here.... I found a bottle (and people addicted to Ultram, don't freak out) but I have a bottle of that and have talked to a professional and they said I could take it for a week and it would help me. I know I used to use it during Lortab withdrawals too and it helped... Never made me high, but helped. But i'm trying to save those (I have a weeks worth) until at minimum, the third day because I feel like it won't do me any good to start sooner. Although I called the pharmacist and they said it would help me NOW... Who knows, I'm just going to wait and hold out as long as possible. I wish I could talk to Rosie..... And Michelle, Twins... I miss my old friends but you guys have been great too and Sis, you know we've always been old friends and that will never change. You and I have had such similiar histories....

Oh, and let me just add..... I've had a friend that has told me that my weight gain has nothing to do with Sub..... and that I could lose it if I wanted too.... I'm not sure of what part of staying under 1,000 calories a day and not losing a lbs he doesn't understand. You know, I know the theory of your body going into starvation mode... but eventually, you will lose weight. Nope, not me. There's another thread where about 10 different people talk about weight gain on Sub. I know that the constipation plays a tremendous role, along with my swelling.... I'm kind of looking foward (in a VERY sick way) to the 'bathroom' problems since I haven't had that in almost a year and a half... THAT's pretty bad!!!
He was/is one of my best friends and we haven't talked in a week. HE was the one that was helping me the most. HE knew the whole story. But all he cares about is being right. I just can't stand it when people, who've never been addicted to these drugs try and act like they know it all.... UGH!!! I guess that's why we come here, huh? And I especially can't stand it when people say 'I know how you feel', when they don't have a freakin' clue. I learned that during management training over and over again. NEVER tell a customer or employee you know how they feel because we've never been in their shoes. But....
Also, I don't think I've yawned the entire time on this medicine. I didn't realize it until I started getting the yawns yesterday.

This morning I was slow moving but two days and I'm o.k. right now. At least, not dying yet. Just pray guys.... please pray that God will help me get that fighting, survivial strength back. I've always had it... I've always been very strong but when it comes to this.... Pray that I can look at this like I do my job... (although I've lost my passion for it as well) but nothing used to stop me. My fight for my daughter before she was even born.... Let's pray I can be strong and fight for my sobriety.

If Yinksy were around, she would be pleased to know that I will be tapering xanax after this... not completely. But I'm taking more than I'd like and I need to come down a bit.... I'd LOVE to take one occasionally instead of daily and maybe I can get to that point... But, with the combination of all of my meds, I'm worried about seizures now. Wellbutrin, Ultram, xanax, (I know xanax doesn't cause it but coming off will) but then throw in withdrawing from Sub.... my body isn't going to be all too happy. THat's another reason why I'm waiting as long as I can on the Ultram. I've cut back on Wellbutrin becuase of its risks... probably a mistake??? Just let the advice keep coming, if you have it in you.

GGSGIRL...... take good care of yourself and again, I'm very, very proud of you. Just think, we are both going to have control of ourselves again. Our bodies and we are going to be healthy.





All times are GMT -7. The time now is 11:24 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!